# SDR MASA2019050211838

- Difficulty date: May 2, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 14,466 hours, 11,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LT EMER EXIT SIGN INOP. PLACED ON MEL FOR REPO.
